MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7134
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an emerge mr balloon catheter.The device was microscopically and visually examined.At 81cm from the strain relief the hypotube was kinked.At 85.2cm from the strain relief there was separation of the hypotube.The distal portion of the separation there was a shaft kink at 46.6cm.There were kinks in the shaft on both ends of the proximal markerband in the balloon.There was proximal markerband damage.There was contrast present in the inflation lumen and the balloon was tightly folded.
 
Event or Problem Description
Reportable based on device analysis completed on 02-jul-2021.It was reported that shaft kink occurred.The 80% stenosed target lesion was located in the proximal part of left anterior descending artery.A 2.50mm x 20mm emerge balloon catheter was selected for use.However, during preparation, it was found out that the connecting part of the balloon was kinked.The procedure was completed with another of same device.No patient complications were reported and the patient status is stable.However, device analysis revealed markerband damage and hypotube break.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12214833
Report Number2134265-2021-09460
Device Sequence Number4672379
Product Code LOX
UDI-Device Identifier08714729806325
UDI-Public08714729806325
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2022
Device Model Number7134
Device Catalogue Number7134
Device Lot Number0025209665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight80